American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Alexander Alldridge. Boundary orbit strata and faces of invariant cones and complex Ol’shanskiĭ semigroups. Trans. Amer. Math. Soc. 363 (2011) 3799-3828. MR 2775828.
Abstract, references, and article information
View Article: PDF

[2] Emmanuel Moulay. Some properties of Lyapunov function sets. Proc. Amer. Math. Soc. 138 (2010) 4067-4073. MR 2679627.
Abstract, references, and article information
View Article: PDF

[3] J. P. Moreno. Convex values and Lipschitz behavior of the complete hull mapping. Trans. Amer. Math. Soc. 362 (2010) 3377-3389. MR 2601594.
Abstract, references, and article information
View Article: PDF

[4] Gabor Toth. Asymmetry of convex sets with isolated extreme points. Proc. Amer. Math. Soc. 137 (2009) 287-295. MR 2439452.
Abstract, references, and article information
View Article: PDF

[5] Jerzy Grzybowski and Ryszard Urbanski. Extreme points of lattice intervals in the Minkowski-Rådström-Hörmander lattice. Proc. Amer. Math. Soc. 136 (2008) 3957-3962. MR 2425736.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. Meyer, G. Mokobodzki and M. Rogalski. Convex bodies and concave functions . Proc. Amer. Math. Soc. 123 (1995) 477-484. MR 1254848.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] V. P. Fonf. On supportless convex sets in incomplete normed spaces . Proc. Amer. Math. Soc. 120 (1994) 1173-1176. MR 1216811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jean-Paul Penot. The cosmic Hausdorff topology, the bounded Hausdorff topology and continuity of polarity . Proc. Amer. Math. Soc. 113 (1991) 275-285. MR 1068129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jonathan M. Borwein and Simon Fitzpatrick. Mosco convergence and the Kadec property . Proc. Amer. Math. Soc. 106 (1989) 843-851. MR 969313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gerald Beer. Recession cones of nonconvex sets and increasing functions . Proc. Amer. Math. Soc. 73 (1979) 228-232. MR 516469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information
View Article: PDF

[14] J. M. Borwein. On strongly exposing functionals . Proc. Amer. Math. Soc. 69 (1978) 46-48. MR 0493272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Edelstein, L. Keener and R. O’Brien. On points at which a set is cone-shaped . Proc. Amer. Math. Soc. 66 (1977) 327-330. MR 0454593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert E. Jamison. Contractions of convex sets . Proc. Amer. Math. Soc. 62 (1977) 129-130. MR 0428195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Sydell Perlmutter Gold. The sets that are scissor congruent to an unbounded convex subset of the plane . Trans. Amer. Math. Soc. 215 (1976) 99-117. MR 0397544.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Igor Kluvánek. The range of a vector measure. Bull. Amer. Math. Soc. 81 (1975) Part 1:609-611. MR 0377007.
Abstract, references, and article information
View Article: PDF

[19] L. D. Loveland and J. E. Valentine. Characterizing a circle with the double midset property . Proc. Amer. Math. Soc. 53 (1975) 443-444. MR 0388242.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Marilyn Breen. A characterization of the kernel of a closed set . Proc. Amer. Math. Soc. 51 (1975) 431-433. MR 0372749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Dorothy Wolfe. Metric inequalities and convexity . Proc. Amer. Math. Soc. 40 (1973) 559-562. MR 0319045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Nick M. Stavrakas and R. E. Jamison. Valentine's extensions of Tietze's theorem on convex sets . Proc. Amer. Math. Soc. 36 (1972) 229-230. MR 0310763.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. F. Lawrence, W. R. Hare and John W. Kenelly. Finite unions of convex sets . Proc. Amer. Math. Soc. 34 (1972) 225-228. MR 0291952.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. E. Harrell and L. A. Karlovitz. Girths and flat Banach spaces. Bull. Amer. Math. Soc. 76 (1970) 1288-1291. MR 0267383.
Abstract, references, and article information
View Article: PDF


Results: 1 to 24 of 24 found      Go to page: 1